Mayo Clinic Connect
Hi anyone taking Brintellix 5mg and after 6 weeks of use still getting nausea not every day but when it comes I also get neck and headache and feel rough to say the least, any advice would be great.
Liked by Gail, Volunteer Mentor, Teresa, Volunteer Mentor, Lisa Lucier, Connect Moderator
I took Brintellix for a period of time; no nausea but it bothered my eyesight.
Liked by Teresa, Volunteer Mentor, Gail, Volunteer Mentor, Lisa Lucier, Connect Moderator
Hello @kj57 and @bellabobby
As I see that you are both new Members to Connect and I'd like to welcome you and thank you for sharing about your experiences with Brintellix. At Connect, we all learn from each other. Here is a link to a WebMD website that lists the side-effects of this med. Interestingly, nausea is the first side-effect listed, https://www.webmd.com/drugs/2/drug-165188/brintellix-oral/details
Are these side-effects supposed to lessen over time? Did your providers offer you any alternative to this med when you reported the side-effects you were having?
I look forward to hearing from you regarding any changes or improvements you may be noticing.
Liked by Gail, Volunteer Mentor, Lisa Lucier, Connect Moderator
version 126.96.36.199.7Page loaded in 0.746 seconds